Mehrdimensionale Hermite-Interpolation und numerische Integration.

H. Michael Möller

Mathematische Zeitschrift (1976)

  • Volume: 148, page 107-118
  • ISSN: 0025-5874; 1432-1823

How to cite


Möller, H. Michael. "Mehrdimensionale Hermite-Interpolation und numerische Integration.." Mathematische Zeitschrift 148 (1976): 107-118. <>.

author = {Möller, H. Michael},
journal = {Mathematische Zeitschrift},
pages = {107-118},
title = {Mehrdimensionale Hermite-Interpolation und numerische Integration.},
url = {},
volume = {148},
year = {1976},

AU - Möller, H. Michael
TI - Mehrdimensionale Hermite-Interpolation und numerische Integration.
JO - Mathematische Zeitschrift
PY - 1976
VL - 148
SP - 107
EP - 118
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.